Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Depression, weight gain after taking oral contraceptive pills for regularizing periods. Is it a common side effect?

IS DEPRESSION A NORMAL SIDE EFFECT OF ORAL CONTRACEPTIVE PILLS? I WAS PRESCRIBED THESE PILLS TO HELP REGULATE MY MENSTRUATION . IT SEEMS IT INCREASED MY WEIGHT AS WELL. I WAS PRESCRIBED ALSO WITH METFORMIN , AFTER KNOWING IVE HAD A HISTORY FOR DIABETES THOUGH I WASNT DIAGNOSED WITH IT. IS THERE ANY SPECIFIC DRUG INTERACTION BETWEEN OCP AND METFORMIN?
Asked On : Mon, 23 Jul 2012
Answers:  0 Views:  83 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor